Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from vertigo. Vibrator used behind ear to set particles, ear heaviness. Remedies?

Hello, My father is 65 years old. He had vertigo trouble from last 2-3 years. While treating vertigo vibrator was used behind the ear to set the particles in appropriate position.Since then he is feeling heaviness in the ear. it goes sometimes and again comes back. but it doesnt have any specific pattern.are there any home remedies for this? what could be the cause for this.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi aarti ! Let me explain in simple word! Inside ear their is a box , on the floor of box their are hair like structure which sensitive to touch. Now inside box their are sand like particle which move when person move head and touch that part of floor hair. Then brain translate how much you are tilted and give signal to brain for making balance. Phew ! So when this system disturb. People feel vertigo or surface is moving . Just consult doctor for medicine change or ask physiotherapist about new treatment or last is surgery. Take care be healthy soon. Bye.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor